北京雁栖湖应用数学研究院 北京雁栖湖应用数学研究院

  • 关于我们
    • 院长致辞
    • 理事会
    • 协作机构
    • 参观来访
  • 人员
    • 管理层
    • 科研人员
    • 博士后
    • 来访学者
    • 行政团队
  • 学术研究
    • 研究团队
    • 公开课
    • 讨论班
  • 招生招聘
    • 教研人员
    • 博士后
    • 学生
  • 会议
    • 学术会议
    • 工作坊
    • 论坛
  • 学院生活
    • 住宿
    • 交通
    • 配套设施
    • 周边旅游
  • 新闻
    • 新闻动态
    • 通知公告
    • 资料下载
关于我们
院长致辞
理事会
协作机构
参观来访
人员
管理层
科研人员
博士后
来访学者
行政团队
学术研究
研究团队
公开课
讨论班
招生招聘
教研人员
博士后
学生
会议
学术会议
工作坊
论坛
学院生活
住宿
交通
配套设施
周边旅游
新闻
新闻动态
通知公告
资料下载
清华大学 "求真书院"
清华大学丘成桐数学科学中心
清华三亚国际数学论坛
上海数学与交叉学科研究院
BIMSA > 安东·贾马伊

安东·贾马伊

     副研究员    
副研究员 安东·贾马伊

团队: 数学物理

办公室: A11-109

邮箱: adzham@bimsa.cn

研究方向: 离散可积系统

个人主页: https://www.bimsa.cn/detail/dzhamay.html

CV

个人简介


Anton Dzhamay received his undergraduate education in Moscow where he graduated from the Moscow Institute of Electronics and Mathematics (MIEM) in 1993. He got his PhD from Columbia University under the direction of Professor Igor Krichever in 2000. After having postdoc and visiting positions at the University of Michigan and Columbia University, Anton moved to the University of Northern Colorado, getting tenure in 2011, becoming a Full Professor in 2016, and now transitioning to the Emeritus status in 2025. In 2023–2024 Anton was also a Visiting Professor at BIMSA, he became a permanent BIMSA faculty in Summer 2024 . His research interests are focused on the application of algebro-geometric techniques to integrable systems. Most recently he has been working on discrete integrable systems, Painlevé equations, and applications.

研究兴趣


  • discrete Painlevé equations and symmetries
  • Painlevé equations and special functions
  • Continuous and discrete integrable systems
  • integrable hierarchies and soliton equations

教育经历


  • 1997 - 2000      Columbia University      Mathematics      博士      (Supervisor: Prof. Igor Krichever)
  • 1994 - 1997      Columbia University      Mathematics      硕士
  • 1993 - 1994      Columbia University      Mathematics      硕士
  • 1987 - 1993      Moscow Institute of Electronic Machinery (MIEM)      Applied Mathematics      学士

出版物


  • [1] X Li, A Dzhamay, G Filipuk, D Zhang, Recurrence relations for the generalized Laguerre and Charlier orthogonal polynomials and discrete Painlev\'e equations on the $D_6^{(1)}$ Sakai surface, accepted by Mathematical Physics, Analysis and Geometry (2025)
  • [2] Jie Hu, Anton Dzhamay and Yang Chen, On the recurrence coefficients for the q-Laguerre weight and discrete Painlevé equations, Journal of Physics A: Mathematical and Theoretical, 58(2), 025211 (2024)
  • [3] Anton Dzhamay, Galina Filipuk, Adam Ligeza, and Alexander Stokes, Different Hamiltonians for differential Painlevé equations and their identification using a geometric approach, Journal of Differential Equations, 399(2024), 281-334
  • [4] Elizaveta Trunina and Anton Dzhamay, Orthogonal Polynomials for the Gaussian Weight with a Jump and Discrete Painlevé Equations, accepted by CRM Series in Mathematical Physics (2024)
  • [5] A Dzhamay, G Filipuk, A Stokes, Differential equations for the recurrence coefficients of semiclassical orthogonal polynomials and their relation to the Painlevé equations via the geometric approach, Studies in Applied Mathematics, 148(4), 1656-1702 (2022)
  • [6] Anton Dzhamay, Galina Filipuk, and Alexander Stokes, Differential equations for the recurrence coefficients of semi-classical orthogonal polynomials and their relation to the Painlevé equations via the geometric approach, Studies in Applied Mathematics, 148(4), 1656-1702 (2022)
  • [7] A Dzhamay, What is a Discrete Painlevé Equation?, (2021)
  • [8] Anton Dzhamay, Galina Filipuk, and Alexander Stokes, On differential systems related to generalized Meixner and deformed Laguerre orthogonal polynomials, Integral Transforms and Special Functions, 32(5–8), 483–492 (2021)
  • [9] Anton Dzhamay, Galina Filipuk, Adam Ligȩza, Alexander Stokes, Hamiltonian structure for a differential system from a modified Laguerre weight via the geometry of the modified third Painlevé equation, Applied Mathematics Letters, 120, 7 (2021)
  • [10] A Dzhamay, A Knizel, -Racah Ensemble and Discrete Painlevé Equation, International Mathematics Research Notices, 2020(24), 9797-9843 (2020)
  • [11] Anton Dzhamay, Galina Filipuk, and Alexander Stokes, Recurrence coefficients for discrete orthogonal polynomials with hypergeometric weight and discrete Painlevé equations, Journal of Physics A: Mathematical and Theoretical, 53(49), 29 (2020)
  • [12] Jie Hu, Anton Dzhamay, Yang Chen, Gap probabilities in the Laguerre unitary ensemble and discrete Painlevé equations, Journal of Physics A: Mathematical and Theoretical, 53, 18 (2020)
  • [13] A Dzhamay, G Filipuk, A Ligceza, A Stokes, On Hamiltonians related to the second Painlevé equation, Proceedings of the conference Contemporary Mathematics in Kielce, 24-27 (2020)
  • [14] Anton Dzhamay, Alisa Knizel, q-Racah Ensemble and q-P(E(1)7/A(1)1) Discrete Painlevé Equation, International Mathematics Research Notices, 2020(24), 9797–9843 (2019)
  • [15] Anton Dzhamay, Tomoyuki Takenawa, On Some Applications of Sakai's Geometric Theory of Discrete Painlevé Equations, Symmetry, Integrability and Geometry: Methods and Applications (2018)
  • [16] Adrian Stefan Carstea, Anton Dzhamay, Tomoyuki Takenawa, Fiber-dependent deautonomization of integrable 2D mappings and discrete Painlevé equations, Journal of Physics A: Mathematical and Theoretical, 50, 405202 (2017)
  • [17] A Dzhamay, T Takenawa, Contemporary Mathematics Volume 651, 2015, Algebraic and Analytic Aspects of Integrable Systems and Painleve Equations, 651, 87 (2015)
  • [18] A Dzhamay, K Maruno, CM Ormerod, Algebraic and Analytic Aspects of Integrable Systems and Painlevé Equations, , 651 (2015)
  • [19] Anton Dzhamay, Tomoyuki Takenawa, Geometric Analysis of Reductions from Schlesinger Transformations to Difference Painlevé Equations, Contemporary Mathematics, 87-124 (2015)
  • [20] CW Curtis, A Dzhamay, WA Hereman, B Prinari, Nonlinear Wave Equations [elektronisk Resurs]: Analytic and Computational Techniques: AMS Special Session on Nonlinear Waves and Integrable Systems: April 13-14, 2013, Boulder, CO, (2015)
  • [21] A Dzhamay, T Takenawa, Geometric Analysis of Reductions from Schlesinger Transformations to Difference Painlev\'e Equations, arXiv preprint arXiv:1408.3778 (2014)
  • [22] Anton Dzhamay, Combinatorics of Matrix Factorizations and Integrable Systems, Journal of Nonlinear Mathematical Physics, 20(Suppl. 1), 34– 47 (2013)
  • [23] A Dzhamay, H Sakai, T Takenawa, Discrete Schlesinger Transformations, their Hamiltonian Formulation, and Difference Painlev\'e Equations, arXiv preprint arXiv:1302.2972 (2013)
  • [24] A Dzhamay, Journal of Nonlinear Mathematical Physics, Journal of Nonlinear Mathematical Physics, 20(1), 34-47 (2013)
  • [25] Anton Dzhamay, Factorizations of rational matrix functions with application to discrete isomonodromic transformations and difference Painlevé equations, Journal of Physics A: Mathematical and Theoretical, 42, 454008 (2009)
  • [26] A. Dzhamay, On the Lagrangian Structure of the Discrete Isospectral and Isomonodromic Transformations, International Mathematics Research Notices (2008)
  • [27] A Dzhamay, Real-normalized Whitham hierarchies and the WDVV equations (hep-th/0003034), (hep-th/0003034) (2000)
  • [28] Anton Dzhamay, Real-normalized Whitham hierarchies and the WDVV equations, International Mathematics Research Notices, 2000, 1103 (2000)
  • [29] A V Dzhamay and E M Vorob'ev, Infinitesimal weak symmetries, of nonlinear differential equations in two independent variables, Journal of Physics A: Mathematical and General, 27(16), 5541 (1994)
  • [30] X Li, A Dzhamay, G Filipuk, D Zhang, Recurrence relations for the generalized Laguerre and Charlier orthogonal polynomials and discrete Painlev\'e equations on the Sakai surface (2022)
  • [31] A Dzhamay, A Knizel, -Racah Ensemble and Discrete Painlevé Equation (2020)
  • [32] A Dzhamay, Discrete orthogonal polynomials and discrete Painlevé equations,
  • [33] A Dzhamay, G Filipuk, A Ligeza, A Stokes, Different Hamiltonians for Painlevé Equations and their identification using geometry of the space of initial conditions, ISND–2021, 25

 

更新时间: 2025-05-20 15:34:25


北京雁栖湖应用数学研究院
CONTACT

No. 544, Hefangkou Village Huaibei Town, Huairou District Beijing 101408

北京市怀柔区 河防口村544号
北京雁栖湖应用数学研究院 101408

Tel. 010-60661855
Email. administration@bimsa.cn

版权所有 © 北京雁栖湖应用数学研究院

京ICP备2022029550号-1

京公网安备11011602001060 京公网安备11011602001060